# SDR CALA2025063006068

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N68817
- Make and model: Boeing 737924ER
- Aircraft serial: 42747
- Aircraft time: 35,718 hours, 12,968 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DID NOT RETRACT. COMPLETED GEAR DISAGREE NON NORMAL CHKLST. GEAR RETRACTED. CREW REPORTED THEY OPENED AND CLOSED THE MANUAL GEAR ACCESS DOOR VERBAL FROM CREW AFTER GEAR HANDLE MOVED TO UP HE HAD 3 GREEN AND 3 RED LIGHTS ON THE FWD  PANEL AND 3 GREEN ON THE OVERHEAD. GEAR DID NOT COME UP. PERFORMED QRH. THE MANUAL EXTENSION DOOR WAS FLUSH WITH THE FLOOR. HE CYCLED THE DOOR AND THE GEAR HANDLE AND THE GEAR RETRACTED NORMALLY. PERFORMED PSEU BITE WITH NO CURRENT OR FLIGHT FAULTS. MANUAL EXTENSION DOOR IS FLUSH WITH THE FLOOR. CLEANED DOOR SWITCH, DOOR AND FRAME AREA. SECURED DOOR. CREW REPORTED GEAR WOULD NOT RETRACT.  PERFORMED CHECK LIST AND GEAR RETRACTED.  ESFR REQUIRED. PERFORMED MAIN LANDING OPERATIONAL CHECK REF M/M 32-32-00-710-801. EXTENSION AND RETRACTION WAS PERFORMED 5 TIMES WITH NO DEFECTS NOTED. OK TO CONTINUE..
